# SDR UIEA2019121216051

- Difficulty date: December 11, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,087 hours, 12,685 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240162
- Part serial: 046C10559
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN ZONE TEMP INOP, LIGHT ILLUMINATES INTERMITTENTLY.  REMOVED AND REPLACED CABIN AIR SENSOR IAW AMM 21-61-01. OPS CHECKED GOOD.
